# SDR USAA001262

- Difficulty date: August 15, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Part time: 40,960 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STIFFENER CRACKED .75 INCH, VERT STIFFENER LBL 5.7 BELOW WL 195.  INSTALLED NEW FABRICATED ANGLES PER SRM 51-10-02.  (M)
